# SDR SIMA20121012004

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,953 hours, 16,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: PR3
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3578 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IN THE FIRST OFFICER’S EMERGENCY FLASHLIGHT IAW DME CORPORATION CMM 25-60-02.  NO OTHER DEFECTS NOTED AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
